# SDR HALA2017022400044

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,546 hours, 3,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 54-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 2904330: SEAT TRACK -Y450 BETWEEN FR54.5 AND FR 58.5 CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 REV 92 & IAW DRAWINGS  F53476200004, F53477650004, F53329385002
